English
 
User Manual Privacy Policy Disclaimer Contact us
  Advanced SearchBrowse

Item

ITEM ACTIONSEXPORT
  On the approximation of the elastica functional in radial symmetry

Bellettini, G., & Mugnai, L. (2005). On the approximation of the elastica functional in radial symmetry. Calculus of Variations and Partial Differential Equations, 24(1), 1-20.

Item is

Basic

show hide
Item Permalink: http://hdl.handle.net/11858/00-001M-0000-0013-4DE7-E Version Permalink: http://hdl.handle.net/11858/00-001M-0000-0013-4DE8-C
Genre: Journal Article

Files

show Files
hide Files
:
mwqpgljy4t9ejtg3.pdf (Publisher version), 211KB
Name:
mwqpgljy4t9ejtg3.pdf
Description:
-
Visibility:
Public
MIME-Type / Checksum:
application/pdf / [MD5]
Technical Metadata:
Copyright Date:
-
Copyright Info:
eDoc_access: PUBLIC
License:
-

Locators

show

Creators

show
hide
 Creators:
Bellettini, G.1, Author
Mugnai, L.2, Author
Affiliations:
1External Organizations, ou_persistent13              
2Geometric Analysis and Gravitation, AEI-Golm, MPI for Gravitational Physics, Max Planck Society, ou_24012              

Content

show
hide
Free keywords: -
 Abstract: We prove a result concerning the approximation of the elastica functional with a sequence of second order functionals, under radial symmetry assumptions. This theorem is strictly related to a conjecture of De Giorgi [8]. Received: 26 July 2004, Accepted: 19 October 2004, Published online: 22 December 2004 The first author is grateful to Maurizio Paolini for useful discussions. The second author gratefully acknowledges the hospitality and the support of the Max Planck Institute for Gravitational Physics in Golm, where this paper was completed.

Details

show
hide
Language(s): eng - English
 Dates: 2005-09
 Publication Status: Published in print
 Pages: -
 Publishing info: -
 Table of Contents: -
 Rev. Method: -
 Identifiers: eDoc: 251051
ISI: 000230704600001
 Degree: -

Event

show

Legal Case

show

Project information

show

Source 1

show
hide
Title: Calculus of Variations and Partial Differential Equations
  Alternative Title : Calc. Var. Partial Differ. Equ.
Source Genre: Journal
 Creator(s):
Affiliations:
Publ. Info: -
Pages: - Volume / Issue: 24 (1) Sequence Number: - Start / End Page: 1 - 20 Identifier: ISSN: 0944-2669